# SDR 2001UALA00526

- Difficulty date: April 16, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 478, STRINGER CLIP HAS OBLONG HOLES.  MAJOR REPAIR ACCOMPLISHED. REPLACED CLIP PER BOEING DRAWING 140T2101.
